# SDR SIMA202004143007

- Difficulty date: April 13, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 33,078 hours, 29,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 18350
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2ND AND 3RD FLOOR PROXIMITY LIGHTS ARE INOP-C/A-REMOVED AND REPLACED #2 EMERG PWR SUPPLY IAW EMB-140 AMM 33-50-04. OPC GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 103861
